Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JR86

Veteran Member
  • Total Reviews

    0
  • Content Count

    4,886
  • Joined

  • Last visited

Community Reputation

0 Neutral

About JR86

  • Rank
    I've gotta go, i cut my foot earlier and my shoe is filling
  • Birthday 11/17/1986

Profile Information

  • Gender
    Male
  • Location
    Pittsburgh Pa

Recent Profile Visitors

13,487 profile views
  1. JR86

    accutane and antibotics?

    don't worry about it. i was on kflex (for acne) before i started accutane and my dr. had me continue taking keflex for the first two months of treatment. then i was on keflex again during my treatment to prevent an infection from a puncture wound. it's fine you can take it while on accutane.
  2. so, some of the people in your family have acne, and you have acne. that doesn't sound that crazy to me.
  3. you might get a couple zits the first week, they will clear up. you don't really need to do anything after accutane to treat acne.
  4. well, there is a pretty good chance it will clear up for good. you may need a mild topical treatment. in some cases though the acne will come back, and you need accutane again.
  5. JR86

    dosage too high?

    no, it is not to high. it is normal. i was on 60mg/day from the beginning. (well actually 40/80 on alternate days.)
  6. JR86

    Accutane users with Jobs

    why would accutane have any affect on your job? i was a full time college student, worked part time at a coffee bar. and had rehearsals for a play i was in while on accutane. it shouldn't be a problem. the only problem was nose bleeds. i had a really bad nosebleed in class one day, and one at work.
  7. JR86

    Im on a diet!

    just take it with milk. or better yet, a meal and milk. you don't have to eat any extra fat, whatever meal you have should be fine.
  8. JR86

    spot treating with Retin-A?

    no, that is not how retin-a works.
  9. one of the assistants at my derms office told me to stop the antibiotics when i first started accutane. the derm had just told me to continue them, i would listen to what the doctor says, as she is the one prescribing your treatment.
  10. pat it with a towel, then moisturize. letting it dry will dry out your skin.
  11. JR86

    accutane question

    I wouldnt be so sure, I know its not the same drug but a couple of months back I changed the brand of my Vitamin B5 powder (both brands were 100% b5) and I got a really bad breakout from changing. In fact I got what seemed like an initial breakout again and it was as if I had reverted to when I had first started taking B5 (although the time span was compacted big time) B5 is a "suppliment" not a drug, it is not regulated by the FDA. you could have gotten anything. isotretinoin is a
  12. JR86

    accutane question

    it's fine
  13. really, the side effects are not that big of a deal. you will probably get a lot of dryness though. the dryness goes away after you stop accutane. i was kind of nervous before taking the first pill, but after that it's not a problem, i didn't even think about it. i just popped the pills.
  14. Have they even proven this whole splenda stuff? I really don't think anything sweetened with splenda would do the damage to me that so many people claim. And real sugar is a million times worse. I just don't get all this artificial sugar warning, not just you, but like you said-- internet info and such. I personally think it's a bunch of b.s... no they haven't. it's really not bad for you, some people get paranoid about it for some reason though.
  15. chances are, if you take accutane you will never have a cyst again.
×